# SDR N6WA2016010501

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 30,616 hours, 22,670 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G, B

## Discrepancy

RIGHT BLEED DUCT WARNING & ACFT DEPRESSURIZED OXYGEN MASKS DEPLOYED.  PERFORMED FIM TASK 36-91-01, INSPECTED BLEED LOOP MT145 & MT 146.  PERFORMED LEAK TEST IAW AMM 36-21-00, NO DEFECTS NOTED, ACFT WAS FERRIED.
